Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 367, NWS Jackson, MS

August 18, 2018Issaquena County, Warren County, Mississippi; East Carroll Parish, Madison Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Aug 18, 2018, 5:06 PM CDT for Issaquena County, Warren County, Mississippi; East Carroll Parish, Madison Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2018, 5:06 PM CDT (22:06 UTC)
Expired
Aug 18, 2018, 5:45 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Madison Parish, LA, Issaquena County, MS, Warren County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS54 KJAN 182206
SVRJAN
LAC035-065-MSC055-149-182245-
/O.NEW.KJAN.SV.W.0367.180818T2206Z-180818T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
506 PM CDT SAT AUG 18 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern East Carroll Parish in northeastern Louisiana...
  Northeastern Madison Parish in northeastern Louisiana...
  Northwestern Warren County in west central Mississippi...
  Southwestern Issaquena County in west central Mississippi...

* Until 545 PM CDT.

* At 505 PM CDT, a severe thunderstorm was located over Omega, or 7
  miles northeast of Tallulah, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Alsatia around 515 PM CDT.
  Eagle Bend around 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3237 9114 3251 9127 3270 9113 3252 9087
TIME...MOT...LOC 2205Z 228DEG 13KT 3251 9113 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
102 
WWUS54 KJAN 182225
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
525 PM CDT SAT AUG 18 2018

LAC035-065-MSC055-149-182245-
/O.CON.KJAN.SV.W.0367.000000T0000Z-180818T2245Z/
East Carroll LA-Madison LA-Warren MS-Issaquena MS-
525 PM CDT SAT AUG 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN EAST CARROLL AND NORTHEASTERN MADISON PARISHES...
NORTHWESTERN WARREN AND SOUTHWESTERN ISSAQUENA COUNTIES...

At 525 PM CDT, a severe thunderstorm was located near Eagle Bend, or
10 miles northeast of Tallulah, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Eagle Bend around 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3241 9107 3253 9117 3265 9105 3252 9087
TIME...MOT...LOC 2225Z 241DEG 12KT 3252 9106 

HAIL...0.75IN
WIND...60MPH
 
$$

DL
613 
WWUS54 KJAN 182239
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
539 PM CDT SAT AUG 18 2018

LAC035-065-MSC055-149-182249-
/O.EXP.KJAN.SV.W.0367.000000T0000Z-180818T2245Z/
East Carroll LA-Madison LA-Warren MS-Issaquena MS-
539 PM CDT SAT AUG 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...NORTHWESTERN WARREN AND SOUTHWESTERN
ISSAQUENA COUNTIES WILL EXPIRE AT 545 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3241 9107 3253 9117 3265 9105 3252 9087
TIME...MOT...LOC 2239Z 228DEG 13KT 3255 9102 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:46 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 18, 3:46 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
346 PM CDT Sat Aug 18 2018

.DISCUSSION...

Tonight and Sunday:

Subsidence associated with mid level ridging over the ArkLaTex
has served to keep the southwestern half of the forecast area dry
and relatively cloud free today. Meanwhile to the east, quasi-
stationary baroclinic zone over central AR continues to initiate
convection which is maintained into the forecast area by mid level
cyclonic flow. The airmass over this area continues to be quite
tropical as PWs above 2.25 inches noted in UA and satellite data.
This has led to quite efficient rainfall production where storms
have developed, especially in areas where convective axes have
become parallel to the 0-3km bulk shear vectors and storms have
back built.

Despite weak mid level ridging tonight, little looks to change with
regard to the sensible weather in our area tonight into Sunday.
Boundary induced convection will continue into the evening over much
of the area with convection becoming more confined to the north
after midnight in closer proximity to surface baroclinic zone over
AR/north MS. Heating combined with the deep tropical moisture in
place will promote another day of scattered to numerous showers and
thunderstorms Sunday. Severe threat appears minimal as mid level
flow weakens and lapse rates flatten. Will, therefore, not include a
severe risk in the HWO, but will maintain limited flood
threat. /26/

Next week (Monday through Friday):

Expect an continued active period of storms & heavy rainfall,
leading to flash flooding potential early in upcoming week. A
cold front will drive through the area around early-mid week
(Tuesday Wednesday), helping drive cooler & drier air into the
area through mid-late week.

The synoptic pattern will consist of deep, anomalous trough &
surface low/attendant cold front swinging into the mid-northern
Mississippi Valley & down through the lower Mississippi Valley. As
the trough swings into the Great Lakes on Monday & into Tuesday,
expect high moisture to pool ahead of the cold front. PWs will be
highly anomalous, approaching near 2.5 inches in spots & 850mb Theta
E near 345-350K+. With west-southwesterly confluent 850mb flow,
expect good moisture convergence on Monday. This will help keep
heavy rain & flash flooding potential into Monday. With high
rainfall recently & more expected into the weekend, antecedent
conditions will be very favorable for flash flooding. Kept mention
in the HWO/graphics for flash flooding on Monday. Right now there
doesn't seem to be real favorable overall for severe storms. With
high PWs, lapse rates are very meager (~5.5-6 deg C/km). Due to
that, vertical totals & instability are lower. However, low-mid
level bulk shear (i.e. ~15-25kts @ 0-2 & 0-3km) will help some
potential for some organized stronger storms. For now, holding
off mentioning more organized severe storms but will be something
to watch.In addition, due to high boundary layer moisture, we
could have some more humidity & heat indices in our western
Louisiana parishes & along the Mississippi River. However with
high rain chances, this will not be needed to mention this & will
be marginal at most.

As the trough ejects northeast into the Great Lakes, expect there to
remain potential for rain & storms on Monday night & into Tuesday as
the cold front moves through the area. There could be some
overnight convection ongoing in the Delta ahead of the front. Euro
seems to be a tad slower on moving the front & convection through
the area on Tuesday, keeping rain & storm chances lingering into
the afternoon. Due to that, kept some rain chances around into
Tuesday afternoon. Right now, it seems to move through early
enough & dry out aloft to limit much severe or flash flooding
potential. However, global consensus shows enough low-mid level
bulk shear (i.e. ~10-15kts @ 0- 2 & 0-3km) to warrant a few
isolated organized storms ahead of the front Tuesday morning &
into east-southeast Mississippi into the afternoon. Will have to
keep a close eye on this as we get closer.

In the wake, expect drier air to build into the region by mid-late
week as the cold front moves through into Wednesday morning. This
will help any rain chances to become confined to along & south of
the Highway 84 corridor on Wednesday before completely dry
conditions are expected on Thursday. As strong surface ridging
builds into the Missouri/mid-Mississippi Valley, expect this to
gradually build into the region. Expect PWs falling between an inch
to an inch & a half by Wednesday & into Thursday. This will help
highs fall below normal, reaching only the upper 80s to near 90
degrees. In addition with dewpoints falling into the mid 60s on
Wednesday to low-mid 60s on Thursday, expect lows to fall below
normal into the mid 60s, especially in the north, Tuesday night, &
low-mid 60s both Wednesday & Thursday nights. As the mid-level &
surface ridge build east into the late week on Friday, expect
warmth, humidity & rain & storm chances to slowly build back in.
Main takeaway is pleasant, cooler & drier weather can be expected
middle of the upcoming work week after a long period of
storms this weekend & early next week. /DC/

&&

.AVIATION...
18Z TAF discussion:
Widespread convection will affect most TAF sites this afternoon
and evening with periodic lowerings of ceiling and visibility.
Gusty winds will also be seen with the stronger storms. Otherwise,
MVFR/VFR ceilings will prevail through most of the period. As the
convection winds down toward midnight, MVFR/IFR conditions will
increase as low clouds and fog develop, especially in those areas
that receive rainfall. Flight categories will improve by mid
morning Sunday, but convection will begin developing in the
vicinity and continue through the end of the period. /26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  88  73  89 /  39  54  26  52
Meridian      71  87  73  89 /  34  63  24  60
Vicksburg     74  90  75  91 /  54  50  31  46
Hattiesburg   74  89  73  90 /  41  66  21  62
Natchez       74  90  74  90 /  47  53  21  55
Greenville    72  88  74  89 /  55  56  43  63
Greenwood     72  87  74  90 /  48  56  39  64

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

26/DC
Hazardous weather outlook, Aug 18, 2:15 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
215 PM CDT Sat Aug 18 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
215 PM CDT Sat Aug 18 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Sunday

FLOODING
THREAT...Limited
TIMING...Tonight through Sunday

A very moist airmass will continue to promote heavy rainfall and
flooding in thunderstorms that develop through Sunday. Two to
three an hour rainfall rates will be common where the heaviest
storms occur which could easily lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The moist airmass will linger across the area through Monday ahead
of an approaching cold front. As the front moves closer to the
area Monday, more widespread thunderstorms with heavy rainfall
will result which could lead to more flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

26

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Aug 18, 2:53 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
253 PM CDT SAT AUG 18 2018

MSZ065-066-182030-
Jones MS-Covington MS-
253 PM CDT SAT AUG 18 2018

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN COVINGTON AND JONES
COUNTIES THROUGH 330 PM CDT...

At 252 PM CDT, Meteorologists were tracking a strong thunderstorm
extending from Collins to Laurel, moving southeast at 15 mph.

Winds in excess of 40 mph and locally heavy rainfall will be
possible with these storms.

Locations impacted include...
Laurel, Ellisville, Sandersville, Mill Creek, Sanford, Tuckers
Crossing, Eastabuchie, Moselle and Seminary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3151 8959 3154 8960 3157 8968 3159 8969
      3182 8903 3182 8894 3156 8894 3143 8923
      3143 8958
TIME...MOT...LOC 1952Z 322DEG 11KT 3168 8916

DL
Special weather statement, Aug 18, 3:34 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
334 PM CDT SAT AUG 18 2018

MSZ063>066-182115-
Lawrence MS-Jones MS-Jefferson Davis MS-Covington MS-
334 PM CDT SAT AUG 18 2018

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS
LAWRENCE...COVINGTON...WESTERN JONES AND JEFFERSON DAVIS COUNTIES
THROUGH 415 PM CDT...

At 333 PM CDT, Meteorologists were tracking thunderstorms along a
line extending from near Monticello to near Moselle. Movement was
south at 10 mph.

Winds in excess of 40 mph will be possible with these storms.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding.

Locations impacted include...
Collins, Monticello, Prentiss, Mount Olive, Progress, Tilton, Oak
Vale, Clem, Sanford, Robinwood, Hebron, Sontag, Society Hill, Lone
Star, Moselle, Arm, Melba, Wanilla, Carson and New Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3143 9023 3172 9020 3180 8934 3144 8915
      3144 8982 3139 8983
TIME...MOT...LOC 2033Z 338DEG 7KT 3160 9010 3152 8935

DL
Special weather statement, Aug 18, 3:51 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
351 PM CDT SAT AUG 18 2018

MSZ073-074-182130-
Lamar MS-Forrest MS-
351 PM CDT SAT AUG 18 2018

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS IN
THE HATTIESBURG METRO AREA AND LAMAR COUNTY THROUGH 430 PM CDT...

At 350 PM CDT, Meteorologists were tracking a thunderstorms
producing heavy rainfall extending from Hattiesburg into Lamar
County, moving east at 10 mph.

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Winds in excess of 40 mph will be
possible as well.

Locations impacted include...
Hattiesburg, Petal, West Hattiesburg, Purvis, Sumrall, Rawls Springs,
Brooklyn, Rock Hill, Mclaurin, Sunrise, Macedonia and Baxterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3101 8964 3119 8966 3143 8965 3143 8914
      3101 8915
TIME...MOT...LOC 2050Z 261DEG 7KT 3134 8925

DL
Local storm report, Aug 18, 4:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     1 SSE MADISON           32.44N 90.10W
08/17/2018  M97 MPH          MADISON            MS   AWOS

            A 97 MPH WIND GUST WAS MEASURED BY THE AWOS
            AT BRUCE CAMPBELL AIRPORT. THIS OCCURRED AS
            A TORNADO MOVED PAST THE AWOS SITE.

&&
Local storm report, Aug 18, 4:20 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      1 NW HATTIESBURG        31.32N 89.31W
08/18/2018                   FORREST            MS   LAW ENFORCEMENT

            FLASH FLOODING ON MAMIE STREET IN THE CITY
            OF HATTIESBURG. REPORT & PICTURE RELAYED VIA
            SOCIAL MEDIA.

&&

DC
Local storm report, Aug 18, 4:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TORNADO          1 S MADISON             32.44N 90.11W
08/17/2018                   MADISON            MS   NWS STORM SURVEY

            THIS EF1 TORNADO BEGAN IN A SMALL WOODED
            AREA BEHIND SAINT MATTHEW'S CHURCH ON OLD
            CANTON RD. THE TORNADO REACHED PEAK
            INTENSITY AS IT CROSSED PEACHTREE LN, REDBUD
            LN, AND WINTERGREEN RD. HERE, NUMEROUS TREES
            WERE SNAPPED AND UPROOTED AND MULTIPLE HOMES
            SUSTAINED STRUCTURAL DAMAGE FROM FALLING
            TREES. THE TORNADO DISSIPATED IN A SMALL
            WOODED AREA EAST OF RICE RD AND NORTH OF
            VILLAGE DR. ESTIMATED MAXIMUM WINDS WERE 105
            MPH.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:46 PM CDTSpecial Weather StatementJANAdams44 min
Aug 18, 9:12 AM CDTSpecial Weather StatementJANChoctaw, Oktibbeha48 min
Aug 18, 9:38 AM CDTSpecial Weather StatementJANWinston52 min
Aug 18, 10:44 AM CDTFlash Flood WarningJANAttala, Leake, Neshoba, Winston2 hr
Aug 18, 2:53 PM CDTSpecial Weather StatementJANCovington, Jones37 min
Aug 18, 3:34 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Lawrence41 min
Aug 18, 3:51 PM CDTSpecial Weather StatementJANForrest, Lamar39 min
Aug 18, 4:15 PM CDTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion2 hr
Aug 18, 5:11 PM CDTSpecial Weather StatementJANLawrence, Lincoln49 min
Aug 18, 5:44 PM CDTSpecial Weather StatementJANLincoln46 min
Aug 18, 6:18 PM CDTSevere Thunderstorm WarningJANFranklin42 min
Aug 18, 6:40 PM CDTSevere Thunderstorm WarningJANIssaquena49 min
Aug 17, 7:06 PM CDTSpecial Weather StatementJANTensas24 min
Aug 17, 7:30 PM CDTSpecial Weather StatementJANCatahoula30 min
Aug 18, 5:50 PM CDTSpecial Weather StatementJANMorehouse40 min
Aug 18, 6:05 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll40 min
Aug 18, 6:42 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.